# SDR SWAA2023012787961

- Difficulty date: January 4, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 56,870 hours, 33,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT MID CABIN BS540 LBL3 WL208.<[01] LOCATED AND REMOVED CRACKED FLOOR SUPPORT AT MID CABIN BS540 LBL3 WL208 PER SRM 51-40-02 DWG 143A0060;[02] DRILLED FLOOR SUPPORT PER DWG 143A0060 NEED OK TO INSTALL.;[03] OK TO INSTALL;[04] INSTALLED FLOOR SUPPORT AT MID CABIN BS540 LBL3 WL208 PER SRM 51-40-02 DWG 143A0060;[05] UPDATED PARTS TABLE;[06] VERIFIED CORRECTIVE ACTION 4.
